# SDR USAABB08153

- Difficulty date: September 21, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 5240 · Service Doors
- Part: Counterbalance
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATH - THE FWD SERVICE DOOR, R1, CANNOT BE OPENED BY AN INDIVIDUAL CABIN CREW MEMBER.  MX PLACED THE R1 DOOR ON MEL.  ADJUSTED THE R1 DOOR COUNTERBALANCE SYSTEM.  OPS CHECK OK.
